# SDR FDEA201407051634

- Difficulty date: July 5, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA7540506
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL PUNCTURED BS 1900 RBL 50.  R & R MAIN DECK FLOOR PANEL AT BS 1900, RBL - 50 IAW AMM 53-21-08-04.  FABRICATED NEW FLOOR PANEL ON T14/1077523.  MAJOR REPAIR.
